# SDR ASAA11510651

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,312 hours, 5,866 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER DELTA P INDICATOR EXTENDED.  PERFORMED OIL FILTER INDICATOR INSPECTION.  REPLACED LUBE FILTER ELEMENT NO CONTAMINANTS FOUND ON MAGNETIC DRAIN PLUG.  RAN APU STILL NO CONTAMINANTS FOUND ON MAGNETIC DRAIN PLUG AND FILTER HOUSING INDICATOR REMAINED UNEXTENDED AND NO LEAKS NOTED FROM FILTER HOUSING AND MAGNETIC DRAIN PLUG.
